MathSciNet Relay Station
MathSciNet bibliographic data
MR1632891 (99g:34116) 34E05
Olde Daalhuis, A. B. Hyperasymptotic solutions of higher order linear differential equations with a singularity of rank one. R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. 454 (1998), no. 1968, 1–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement